# SDR 96FDEA01038

- Difficulty date: May 29, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N302FE
- Make and model: Doug DC-10-30F
- Aircraft serial: 46801
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Indication
- Condition: Malfunctioned
- Location: Nlg
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: L

## Discrepancy

AFTER GO-AROUND, NOSE GEAR RED LIGHT ON AT BOTH PANELS WITH HANDLE UP, HYD SYS-3 NORMAL.  PUT HANDLE DOWN AND BOTH LIGHTS GREEN ON NOSE GEAR.  PERFORMED BITE CHECK ON PROXIMITY BOX, FOUND NO DEFECTS.  PERFORMED GEAR RETRACTION TEST PER MM 32-60-00, UNABLE TO DUPLICATE PROBLEM.  SWUNG GEAR 6 TIMES, OPS CK GOOD.
